# SDR DXTA2022062764740

- Difficulty date: June 26, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N437QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500527
- Aircraft time: 2,650 hours, 2,043 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Failed
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRK FAIL YELLOW CAS: WHILE COMMENCING TO TAXI FROM START, I RELEASED THE BRAKE HANDLE AND IT FELT AS THOUGH WE WERE DRAGGING A CHOCK. WE RELEASED THE HANDLE AGAIN AND THE BRAKE FAIL LIGHT ILLUMINATED AND THE LEFT AND RIGHT SEAT NORMAL BRAKING DID NOT WORK. WE REPOSITIONED INTO THE PARKING SPOT USING THE EMERGENCY HANDLE SINCE WE WERE BLOCKING THE TAXIWAY ON A NON-TOWER AIRPORT. UPON RESTART THE SYSTEM APPEARED TO FUNCTION PROPERLY. " CORRECTIVE ACTION "  REMOVED WORK LH BRAKE ASSY AND INSTALLED "CANN'D" SERVICABLE BRAKE ASSY FROM AIRCRAFT N304QS S/N
50500143 UNDER DUNCAN WORK ORDER L7NGA ON 06/2912022
COMPLETED OPERATIONALCHECK AND TAXI WITHNO DEFECTS NOTED AT THIS TIME.
IAW EMBRAER PHENOM 300 AMM 32-45-21, 32-4541
P/ OFF DAP00097-04 S/N 5294PG
P/ N ON DAP00097-04 S/N 5207PA
